# SDR AALA20121217011

- Difficulty date: December 7, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N70504
- Make and model: Doug DC-9-82
- Aircraft serial: 49798
- Aircraft time: 66,444 hours, 34,919 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP DENT IN BOTTOM SKIN 18 INCHES FROM INBOARD EDGE OF WEDGE.  REMOVED AND REPLACED RIGHT INBOARD FLAP AFT WEDGE LOWER SKIN PER ESO 80095 AND SRM 51-01-00.
